# SDR CALA2023041701134

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737-8
- Aircraft serial: 28775
- Aircraft time: 75,871 hours, 27,524 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: 285A1010106
- Part serial: D00371
- Condition: Unknown
- Location: E&E
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING MANUAL REVERSION CHECKS, WHEN SELECTING FLT CONT B TO ''STBY RUD'' WITH FLT CONT A ''OFF'' AIRCRAFT ROLLED RAPIDLY TO THE RIGHT, INDUCING ABOUT 6 UNITS RWD YOKE. UNABLE TO INPUT ENOUGH LEFT RUDDER TRIM TO COUNTER (STOPPED TRIMMING RUDDER AT 13 UNITS).  AT LEAST A 6:1 FORCE RATIO ROLLING LEFT VS RIGHT. 3 UNITS LEFT AILERON REQUIRED TO MAINTAIN WINGS LEVEL. SUSPECT RUDDER HARD OVER.  WHEN NORMAL HYDRAULIC POWER RESTORED AIRCRAFT SNAPPED BACK. 37-AMM-27-32-42. NORMAL OP CHECKS GOOD AND PERFORMED MANUAL REVE RSION CHECK WITH NO RUDDER MOVEMENT. CONDITIONAL INSPECTION FOR EXCESSIVE MANUEVERING ACCOMPLISHED ON AAR RFD NR 99967088 (WORK ACCOMPLISHED BY V931611 AND AAR QC V920285) ROTABLE PARTS CHANGE WAS INDICATED - TT # 1859839  SN OFF 0371 DURING TROUBLESHOOTING, WHEN SELECTING FLT CONT B TO STBY RUB WI PERFORMED CONTROL ROD ADJ CHECK FOR STANDBY RUDDER PCU IAW B737 PERFORMED CHECK OF AILERON SYSTEM, MEASUREMENTS ARE IN LIMITS, N TH FLT CONT A OFF, NOTICED A RAPID MOVEMENT OF THE RUDDER, APPRO AMM 27-21-00-820-810-002. ADJ CHECK PASSED. (WORK ACCOMPLISHED O DEFECTS FOUND IAW B737 AMM 27-11-00-820-805 AND AMM 27-11-00-8 XIMATELY 3 INCHES RUDDER TRAILING EDGE TO THE LEFT. DISCREPANCY BY V931611 AND AAR QC V923046) 20-803 (WORK ACCOMPLISHED BY V931611 AND AAR QC V923046) OCCURED 2 OUT OF 2 TRIES. REMOVED AND REPLACED SMYD NO. 2 IAW B7 ADD EMP:V931611 ADD EMP:V931611 ADD EMP:V931611 COMPUTER, STALL  OFF 29-2732-9-0003 0371 ON 29-2732-9-0003 0520
